MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PLT/6HL CVD SAG SPT12MMBAR LOK; IMPLANT

STRYKER LEIBINGER FREIBURG PLT/6HL CVD SAG SPT12MMBAR LOK; IMPLANT
Catalog Number 55-10556
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the plate fractured.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional information: d4, h3, h4, h6 device evaluation: follow-up report submitted to document device evaluation results.The reported breakage could be confirmed according to the visual inspection of the returned devices.The plate failure was caused by overload conditions, with sem analysis revealing both low-cycle fatigue rupture and forced fracture with severe embrittlement.Manufacturing and inspection records showed no issues, and the breakage likely progressed from one side first, reducing stability and leading to complete failure under increased forces.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.

Brand Name
PLT/6HL CVD SAG SPT12MMBAR LOK
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key23037075
Report Number0008010177-2025-00114
Device Sequence Number21287082
Product Code JEY
UDI-Device Identifier04546540366252
UDI-Public04546540366252
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number55-10556
Device Lot Number1000516612
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown